# SDR SWIA2019050145805

- Difficulty date: March 24, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INTERNAL FUSELAGE FLOOR SILL AT APPROX LBL 42 HAS CORROSION IN VARIOUS AREAS FROM FS 559.0 TO 559.0+ 80. (C-CHECK) RO: 04/28/2019 BLENDED OUT CORROSION AT VARIOUS LOCATIONS ON FLOOR SILL AT LBL 42 BETWEEN FS 559.0 TO FS 559.0 + 80 IAW SRM AND REO.
